# SDR 4513505242006

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N422FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45135
- Aircraft time: 5,016 hours, 3,806 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT FL230 THE (AMBER) R EMER PRESS ON CAS MESSAGE CAME ON THEN CYCLED OFF THEN CYCLED ON AGAIN.  SHORTLY AFTER GOT THE (AMBER) CABIN DUCT OVHT CAS AND COULD FEEL THE CABIN TEMP WAS HOT, PER CHECKLIST INITIATED DESCENT.  DURING DESCENT THE L EMER PRESS ON (AMBER) CAS MESSAGE CAME ON AND OFF JUST LIKE THE RIGHT DID, CYCLED THE EMER PRESS SWITCH A FEW TIMES THE LEFT MESSAGE CLEARED BUT THE RIGHT REMAINED ON.  CLEARED AFTER PASSING THROUGH 8000 FEET.  AIRCRAFT IS IN MAINTENANCE.  UPDATE WILL BE FILED ON RECTIFICATION.
